×

Found 458 Documents (Results 1–100)

100
MathJax

Best uniform approximation of the differentiation operator by operators bounded in the space \(L_2\). (English. Russian original) Zbl 1472.41013

Proc. Steklov Inst. Math. 308, Suppl. 1, 9-30 (2020); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 4, 34-56 (2018).
MSC:  41A50 41A52
PDF BibTeX XML Cite
Full Text: DOI

Best approximation by logarithmically concave classes of functions. (English) Zbl 1369.41024

Govil, Narenda Kumar (ed.) et al., Progress in approximation theory and applicable complex analysis. In memory of Q.I. Rahman. Cham: Springer (ISBN 978-3-319-49240-7/hbk; 978-3-319-49242-1/ebook). Springer Optimization and Its Applications 117, 317-339 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Best simultaneous approximation in quotient spaces. (English) Zbl 1366.41015

Cushing, Jim M. (ed.) et al., Applied analysis in biological and physical sciences. ICMBAA, Aligarh, India, June 4–6, 2015. New Delhi: Springer (ISBN 978-81-322-3638-2/hbk; 978-81-322-3640-5/ebook). Springer Proceedings in Mathematics & Statistics 186, 339-349 (2016).
MSC:  41A28 41A52 41A65
PDF BibTeX XML Cite
Full Text: DOI

Some approximation problems in semi-algebraic geometry. (English) Zbl 1338.14055

Białas-Cież, Leokadia (ed.) et al., Constructive approximation of functions. Selected papers based on the presentations at the conference, Bȩdlewo, Poland, June 29 – July 5, 2014. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-30-0/pbk). Banach Center Publications 107, 133-147 (2015).
MSC:  14P10 41A52 41A65
PDF BibTeX XML Cite
Full Text: DOI arXiv

Linear approximation of vector functions. (English. Russian original) Zbl 1326.41032

Proc. Steklov Inst. Math. 288, Suppl. 1, S40-S45 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 4, 38-43 (2014).
PDF BibTeX XML Cite
Full Text: DOI

The linearity coefficient of metric projections onto one-dimensional Chebyshev subspaces of the space \(C\). (English. Russian original) Zbl 1321.41048

Math. Notes 96, No. 4, 556-562 (2014); translation from Mat. Zametki 96, No. 4, 588-595 (2014).
MSC:  41A65 41A52 41A40
PDF BibTeX XML Cite
Full Text: DOI

Chalmers-Metcalf operator and uniqueness of minimal projections in \(\ell^{n}_{\infty}\) and \(\ell^{n}_{1}\) spaces. (English) Zbl 1263.41014

Neamtu, Marian (ed.) et al., Approximation theory XIII: San Antonio 2010. Selected papers based on the presentations at the conference, San Antonio, TX, USA, March 7–10, 2010. New York, NY: Springer (ISBN 978-1-4614-0771-3/hbk; 978-1-4614-0772-0/ebook). Springer Proceedings in Mathematics 13, 331-344 (2012).
MSC:  41A35 41A52
PDF BibTeX XML Cite
Full Text: DOI

On uniform constants of strong uniqueness in Chebyshev approximations and fundamental results of N. G. Chebotarev. (English. Russian original) Zbl 1229.41030

Izv. Math. 75, No. 3, 603-630 (2011); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 2011, No. 3, 161-188 (2011).
MSC:  41A50 41A52
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic uniqueness of best rational approximants to complex Cauchy transforms in \(L^2\) of the circle. (English) Zbl 1204.41021

Arvesú, Jorge (ed.) et al., Recent trends in orthogonal polynomials and approximation theory. International workshop in honor of Guillermo López Lagomasino’s 60th birthday, Universidad Carlos III de Madrid, Leganés, Spain. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4803-6/pbk). Contemporary Mathematics 507, 87-111 (2010).
MSC:  41A52 41A20 30E10
PDF BibTeX XML Cite
Full Text: arXiv

Invariants and Chebyshev polynomials. (English. Russian original) Zbl 1229.41032

Proc. Steklov Inst. Math. 266, Suppl. 1 (2009, Suppl. 2), 227-245 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 15, No. 1 (2009).
MSC:  41A50 41A52
PDF BibTeX XML Cite
Full Text: DOI

The best uniform polynomial approximation to class of the form \(\frac{1}{(a^2\pm x^2)}\). (English) Zbl 1171.41310

MSC:  41A50 41A52
PDF BibTeX XML Cite
Full Text: DOI

An inequality for generalized spline functions. (English) Zbl 1212.41032

Acu, Dumitru (ed.) et al., Proceedings of the 5th international symposium “Mathematical inequalities”, Sibiu, Romania, September 25–27, 2008. Sibiu: “Lucian Blaga” University Press (ISBN 978-973-739-740-9). 33-39 (2008).
PDF BibTeX XML Cite

Some Čebyšev sets with dimension \(d+1\) in hyperspaces over \(\mathbb{R}^d\). (English) Zbl 1162.41008

MacG. Dawson, Robert J. (ed.) et al., Convex and fractal geometry. Papers of the conference, Będlewo, Poland, May 21–26, 2007. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-03-4/pbk). Banach Center Publications 84, 89-110 (2009).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification